Strange symptoms

I have paf and currently awaiting ablation at barts in London. It is much better controlled on 100mg flecanidetwice daily and 1.25 mg bisoprolol night time. I also take aspirin as I have a very small supposed insignificant hole between both sides of my heart. I have two questions....1- since increased flecanide 1 month ago I get right twitching of my eye 3-6 times a day every day and started sweating at night ( I have a touch of raynauds so sweating is a novelty ha ha)Is this a coincidence or a side effect or is menopause starting early at 43?.

2- for years I have ' episodes' of flutter in my chest for 5 seconds or so then feel hot and tingling in right side of my face right arm and feel on verge of fainting for approx 30 seconds. My heart rate and rhythm during this time is normal and an event ecg showed nothing. Could this be something to do with paf, Tue hole in the heart or something else like reflux?

Feeling like a walking disaster and freak of modern science.

2 Replies

oldestnewest
  • Howesgilly, I am on 100mg of Flecainide twice a day and I get twitching of my right eye, although it only happens maybe once or twice a week. It never happens on the left eye - very strange. When I first began taking Flecainide I had an episode on holiday when I had drunk a couple of glasses of wine and woke up feeling very hot, with my heart racing, although I wasn't in AF. There were other occasions when I felt overwhelmingly hot at night, particularly if I had eaten late. This has decreased over time. Like you I did wonder if I was having an early menopause, but I think that it is a side effect of the AF and hopefully, like me, the symptoms for you will decrease over time.

    Take care, Sam

  • Thanks for that. I was starting to feel like a walking hypochondriac.

    I too feel heart going different speeds but not in af. Thought I was imagining that to start with too.

You may also like...